# SDR DALA2024052905616

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,153 hours, 40,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 21885
- Condition: Out Of Tolerance
- Location: L2 Door
- Part time: 17,383 hours, 8,292 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DOOR 2L ROTARY SNUBBER DIMENSION INCORRECT. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0160:2040-0191-2L/ 001 00455 REMOVED AND REPLACED SNUBBER IAW B757 AMM 52-11-10. OPS CHECK GOOD. FULL RIG ON AMDS. (0365245)
